Previous |  Up |  Next


Title: Discrete time loss systems and stochastic approximation with delayed observations [Abstract of thesis] (English)
Author: Ebrahim, Mahmoud Ahmed M.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 200-201
Category: math
MSC: 62Lxx
Date available: 2008-06-05T21:32:41Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] GUZMÁN M. de: Real variable methods in Fourier analysis.North Holland Mathematics Studies 46(1981). MR 0596037
Reference: [2] STEIN E.M., STRÖMBERG J.O.: Behavior of maximal functions in $R_n$ for large $n$.Arkiv for Mat. 21(1983), 259-269. MR 0727348


Files Size Format View
CommentatMathUnivCarol_029-1988-1_28.pdf 303.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo